# SDR LR7A00147

- Difficulty date: July 6, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 42,622 hours, 28,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK PER JOB CARD HA1200, FOUND FS 858 RT TUBE STRUT (STANCHION) CRACKED AT BASE FITTING ATTACH.  REPLACED TUBE STRUT IAW SRM SMP 583-53-50, PG 38, FIGURE 53-50-25.
